# SDR SWIA97841

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- System (JASC): 3425 · Integrated Flight System
- Part: Ahc 85
- Part number: 6226190204
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S HSI OSCILLATES MORE THAN 60 DEGREES WITH HDG FLAG ANNUNCIATED.  RMI ON CAPTAIN'S SIDE SIMULTANEOUSLY FLAGGED.   RETURNED TO LAX.  SWAPPED AHC 85 SIDE TO SIDE FOR TROUBLESHOOTING AND PROBLEM FOLLOWED.  SWAPPED BACK AND REPLACED NR 2 AHC 85.  REORIENTED AND OPS CHECKS GOOD.
